MathSciNet Relay Station
MathSciNet bibliographic data
MR563926 (82j:57008) 57N15 (14J99 32C10)
Kulkarni, Ravindra S.; Wood, John W. Topology of nonsingular complex hypersurfaces. Adv. in Math. 35 (1980), no. 3, 239–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement